# SDR DALA2020111903779

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,838 hours, 20,032 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION LEVEL 2 ON STRINGERS STA 650 RBL 2.90, RBL 7.55, LBL 7.55, LBL 10.45, LBL 16.10 AND STA 700 RBL 2.90 AT FWD CARGO COMPARTMENT.  STRINGERS REPAIRED PER SRM.
